Header

UZH-Logo

Maintenance Infos

On varieties of almost minimal degree III: Tangent spaces and embedding scrolls


Brodmann, M; Park, E (2011). On varieties of almost minimal degree III: Tangent spaces and embedding scrolls. Journal of Pure and Applied Algebra, 215(12):2859-2872.

Abstract

Let X⊂Pr be a variety of almost minimal degree which is the projected image of a rational normal scroll View the MathML source from a point p outside of View the MathML source. In this paper we study the tangent spaces at singular points of X and the geometry of the embedding scrolls of X, i.e. the rational normal scrolls Y⊂Pr which contain X as a codimension one subvariety.

Abstract

Let X⊂Pr be a variety of almost minimal degree which is the projected image of a rational normal scroll View the MathML source from a point p outside of View the MathML source. In this paper we study the tangent spaces at singular points of X and the geometry of the embedding scrolls of X, i.e. the rational normal scrolls Y⊂Pr which contain X as a codimension one subvariety.

Statistics

Citations

2 citations in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:08 Jan 2012 19:55
Last Modified:05 Apr 2016 15:17
Publisher:Elsevier
ISSN:0022-4049
Publisher DOI:https://doi.org/10.1016/j.jpaa.2011.04.006

Download

Full text not available from this repository.
View at publisher